Don’t Ever Use Turmeric If You’re on Any of The Following Medications

Don’t Ever Use Turmeric If You’re on Any of The Following Medications

Turmeric has been used for 4,000 years to treat many conditions. It is the best alternative cure and often substitutes medications and drugs.

But, there are cases when turmeric can cause severe negative effects on your health if you don’t use it in moderate amounts, or if you combine it with certain drugs.

A number of studies have proven the health benefits of turmeric, even though not all of them are scientifically supported.

Turmeric contains an ingredient called curcumin, which acts as a potent anti-carcinogenic, anti-oxidant and anti-inflammatory agent. Therefore, many people use this spice along with other medication. In this way, they want to avoid the side effects of the excessive use of pharmaceuticals.

Turmeric can be dangerous when taken with some specific drugs and may harm your health. So, its anti-thrombotic potential which prevents blood clots may affect your health if combined with blood-thinning medicines such as aspirin, warfarin (Coumadin, or clopidogrel (Plavix). To be precise, their combination actually promotes the effect of the blood-thinning drugs, hence increasing the risk of bleeding.

Also, don’t use turmeric along with diabetes medications, because it promotes their effect, hence raising the risk of low blood sugar. Consequently, you may experience the following negative effects: blurred vision, delirium, anxiety and shakiness. It can also affect your cognitive function.

Turmeric can also cause allergic reactions, and even cause breathing difficulties and anaphylaxis, which is a serious allergic reaction that is rapid in onset.

Also, never combine it with drugs that reduce stomach acid. The body will start increasing its production of stomach acid and leading to nausea, abdominal pain and bloating.

Drugs which lower the stomach acid are: Omeprazole, Famotidine (Pepcid), Cimetidine (Tagamet), and Ranitidine (Zantac).

As turmeric combined with some drug or medicine can cause allergic reactions, substitute it with some other alternative. Also, it is recommended to reduce the amount of turmeric and consume it moderately. Better safe than sorry, right?

What do you think?

0 points
Upvote Downvote

Total votes: 0

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 0

Downvotes percentage: 0.000000%

Leave a Reply

Your email address will not be published. Required fields are marked *

No Surgery Needed! Here’s How To Remove An Ingrown Toenail Completely Naturally!

4 Home Remedies for Treating Helicobacter Pylori